Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Concerning the cut points of continua


Author: Gordon T. Whyburn
Journal: Trans. Amer. Math. Soc. 30 (1928), 597-609
MSC: Primary 54F15
MathSciNet review: 1501448
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501448-5
PII: S 0002-9947(1928)1501448-5
Article copyright: © Copyright 1928 American Mathematical Society